# SDR C8GA20090107

- Difficulty date: July 7, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,556 hours, 41,671 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: S165
- Condition: Unserviceable
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 740 FROM TOL TO RDU. DURING TAKEOFF ROLL THE # THREE EPR CIRCUIT BREAKER POPPED. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE BLOCKS. INSPECTED ENGINE INLET AND EXHAUST, NO DEFECTS WERE NOTED. REMOVED AND REPLACED EPR TRANSMITTER, OPS CHECK GOOD. NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
